# SDR UALA2008121606907

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 59,651 hours, 7,160 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCALLOP FLANGE BROKEN, BS 1152 LBL 98.58.  SPLICED IN NEW SECTION OF TRACK FROM BS 1128.5 TO 1170.5.
